Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Some families of isoparametric hypersurfaces and rigidity in a complex hyperbolic space

Author: Micheal H. Vernon
Journal: Trans. Amer. Math. Soc. 312 (1989), 237-256
MSC: Primary 53C40
MathSciNet review: 983871
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The geometric notion of equivalence for submanifolds in a chosen ambient space is that of congruence. In this study, a certain type of isoparametric hypersurface of a complex hyperbolic space form is shown to have a rigid immersion by utilizing the congruences of a Lorentzian hyperbolic space form that lies as an $ {S^1}$-fiber bundle over the complex hyperbolic space. Several families of isoparametric hypersurfaces (namely tubes and horospheres) are constructed whose immersions are rigid.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C40

Retrieve articles in all journals with MSC: 53C40

Additional Information

Keywords: Real hypersurfaces, complex hyperbolic space, Lorentzian manifold, Anti-De Sitter spacetime, $ {S^1}$-fibration, isoparametric hypersurfaces, tubes, rigidity
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society